# SDR AALA202406217947

- Difficulty date: May 1, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 61,659 hours, 37,270 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fork
- Part number: D5391065720000
- Condition: Worn
- Location: Frs 23-24 S32l
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT AVIONIC COMPARTMENT RACK 80VU LEFT HAND LATERAL FORK END FITTING WORN BETWEEN FR 23 AND FR 24 AT+Y1263 AND S32L. REPLACED LEFT HAND LATERAL FORK END FITTING PER EA 354085.
